# SDR SWAA114237

- Difficulty date: June 8, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 79,218 hours, 58,670 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 6573709
- Condition: Missing
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD PANEL EMERGENCY EXIT LIGHT MISSING.  INSTALLED LIGHT PER MM.
